Volume 14, issue 4 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Stein fillable contact $3$–manifolds and positive open books of genus one

Paolo Lisca

Algebraic & Geometric Topology 14 (2014) 2411–2430
Bibliography
1 S Akbulut, B Ozbagci, Erratum: “Lefschetz fibrations on compact Stein surfaces” [Geom. Topol. 5 (2001), 319–334], Geom. Topol. 5 (2001) 939 MR1871402
2 S Akbulut, B Ozbagci, Lefschetz fibrations on compact Stein surfaces, Geom. Topol. 5 (2001) 319 MR1825664
3 K L Baker, J B Etnyre, J Van Horn-Morris, Cabling, contact structures and mapping class monoids, J. Differential Geom. 90 (2012) 1 MR2891477
4 J A Baldwin, Heegaard Floer homology and genus one, one-boundary component open books, J. Topol. 1 (2008) 963 MR2461862
5 S K Donaldson, The orientation of Yang–Mills moduli spaces and $4$–manifold topology, J. Differential Geom. 26 (1987) 397 MR910015
6 J B Etnyre, B Ozbagci, Invariants of contact structures from open books, Trans. Amer. Math. Soc. 360 (2008) 3133 MR2379791
7 H Geiges, An introduction to contact topology, Cambridge Studies in Advanced Mathematics 109, Cambridge Univ. Press (2008) MR2397738
8 E Giroux, Géométrie de contact: de la dimension trois vers les dimensions supérieures, from: "Proceedings of the International Congress of Mathematicians, Vol. II" (editor T Li), Higher Ed. Press (2002) 405 MR1957051
9 R E Gompf, A I Stipsicz, $4$–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, Amer. Math. Soc. (1999) MR1707327
10 K Honda, W H Kazez, G Matić, Right-veering diffeomorphisms of compact surfaces with boundary, Invent. Math. 169 (2007) 427 MR2318562
11 K Honda, W H Kazez, G Matić, Right-veering diffeomorphisms of compact surfaces with boundary, II, Geom. Topol. 12 (2008) 2057 MR2431016
12 K Honda, W H Kazez, G Matić, On the contact class in Heegaard Floer homology, J. Differential Geom. 83 (2009) 289 MR2577470
13 R Kirby, P Melvin, Dedekind sums, $\mu$–invariants and the signature cocycle, Math. Ann. 299 (1994) 231 MR1275766
14 A G Lecuona, P Lisca, Stein fillable Seifert fibered $3$–manifolds, Algebr. Geom. Topol. 11 (2011) 625 MR2782538
15 A Loi, R Piergallini, Compact Stein surfaces with boundary as branched covers of $B^4$, Invent. Math. 143 (2001) 325 MR1835390
16 K Murasugi, On closed $3$–braids, Memoirs of the Amer. Math. Soc. 151, Amer. Math. Soc. (1974) MR0356023
17 S Y Orevkov, Quasipositivity problem for $3$–braids, Turkish J. Math. 28 (2004) 89 MR2056762
18 P Ozsváth, Z Szabó, Holomorphic disks and genus bounds, Geom. Topol. 8 (2004) 311 MR2023281
19 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
20 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
21 L Paris, D Rolfsen, Geometric subgroups of mapping class groups, J. Reine Angew. Math. 521 (2000) 47 MR1752295
22 O Plamenevskaya, Contact structures with distinct Heegaard Floer invariants, Math. Res. Lett. 11 (2004) 547 MR2092907
23 A Wand, Factorizations of diffeomorphisms of compact surfaces with boundary, PhD thesis, University of California, Berkeley (2010)
24 C Wendl, Strongly fillable contact manifolds and $J$–holomorphic foliations, Duke Math. J. 151 (2010) 337 MR2605865